# SDR MALA965243

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2731023
- Condition: Cracked
- Location: Ws 81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE FOUND A 'X.0' CRACK IN THE RADIUS OF THE LT WING RIB LOWER ATTACH FLANGE (P/N 27-31023).  APPROXIMATE LOCATION IS WS 81 AND BETWEEN NS 130 AND 141.  STOP DRILLED CRACK, FABRICATED ADN INSTALLED A 'X.00' BY 3 INCH BY 1 INCH BY .050 2024-T3 REPAIR DOUBLER AND APPLICABLE FILLER PLATES WHERE NEEDED.  ALL WORK COMPLETED IAW AEROTECH DESIGNS EA01-96125.  (M)
